Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diabetic. Had severe leak from scrotum. Can medication stop the oozing?

i am diabetic for last 30 years. iam now 77 years old. 2years back i had severe leak from scrotum for which iwas hospitalised. they removed urine thru tubes . after 2 years inow have this but this time only oozing. it stopped after 3 hours. is there any medicine to stop this oozing? thanking you, sudarsanam from Mumbai,India email: YYYY@YYYY
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response

You are an elderly Diabetic.
All diabetics run a high risk of infection due to uncontrolled blood sugars and defective immune mechanism.
You are having infection of the perineal region which is called canned perineum.
Where in the are multiple oozing sinuses.
The recurrence rate is high due to the area is prone for infection for anatomical reasons.
Control of blood sugar, I.V antibiotics and good wound care is the need of the hour.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor